≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Ance after antibiotic use Page 3 of 3

This is just a forum. Assume posts are not from medical professionals.
Hello Dr. Nawaz-

It has been 10 days since taking the Phytolacca 3x.

I have more motivation to do things (this is a good improvement for me). When I get up in the morning, I bath and eat right away instead of waiting for a couple of hours.

I had my period and there was no breast tenderness or swelling. The only strange symptom was that when I went to bed for two nights before my period started I would get really, really cold. So cold, I couldn't get warm. As soon as my period started, that went away.

My acne seems a bit worse, with some cystic acne on my neck.

I do have some occasional "pressure" or "tension" in the liver area under the right ribs.

My vision is less blurry.

I am still tired and want to sleep (not as much), but I am not as fatigued physically or weak physically.

There is no more tightness in my pelvic area.

My lower abdomen has less tension, but my upper abdomen (stomach) does get queasy from time to time.

Overall, I feel lighter and even though many of the physical symptoms are still present, mentally/emotionally I feel much improved.

Please let me know how to proceed at this point...and thank you very much for your kindness and generosity.
 
emeraldbridges 3 years ago
Great! Thanks to our creator.

Please take Rhus Tox 200C, 1 time a day, for 3 days.

Many prayers for you.
[message edited by nawazkhan on Tue, 16 Feb 2016 07:09:48 UTC]
 
nawazkhan 3 years ago
Thank you doctor for your continued help. It has been six days since taking Rhus Tox 200c as prescribed.

Almost all of my achiness is gone and my acne seems less.

I am writing earlier, because I am very depressed and I am scared to be alone. I have noticed more feelings over the last month of wanting my husband close by me a lot and not wanting him to go to work "and leave me". This has been happening along with the feeling so tired I could just fall asleep all of the time.

Then my beloved cat passed away this week and I have been very sad, but also moving into a serious depression and an enormous fear of being alone. Now that my cat is gone, when my husband goes to work, I am all alone in the house and I can't bear it.

I am feeling completely alone in the world with fears that if my husband leaves me I will be so alone that I will die. I am still very tired, but less so than a couple of weeks ago, but numb and frozen emotionally. I feel a very heavy weight on my chest when this numbness happens.

These feelings are so strong, I am really scared. I just wander around the house and lay down and curl up...I am not productive.

Thank you for your assistance.

Many blessings to you and yours,
 
emeraldbridges 3 years ago
Oh, and when my husband does come home from work, all I want is to curl up and watch movies with his arm around me. I usually fall asleep, but I feel safe when he is holding me.

This is such a craving...I think about it all day long until he gets home. I am very needy right now.

Thank you.
 
emeraldbridges 3 years ago
Hello, Please be brave and patient. May our creator bless you with more courage, more strength, more safety&security, more sustenance and more wisdom.

Please take Ignatia Amara 200C, 1 time a day, for 3 days.

Many prayers for your happy and healthy life.
 
nawazkhan 3 years ago
You are very kind...thank you for your blessing.

I have ordered Ignatia Amara 200c and will advise after taking.

Thank you for your kindness and your assistance.
 
emeraldbridges 3 years ago
You are welcome. Good luck.
 
nawazkhan 3 years ago
Hello Dr. Nawaz-

I am still waiting for the Ignatia 200c to come in the mail - probably today or tomorrow.

I do have a question. Since I took the Rhus Tox 200c a strange symptom has appeared. My stomach is very upset. Some heartburn - acid up the back of the throat, but mostly this feeling of my tummy being full of sloshy water with a very queasy feeling. Could this be a side effect of the Rhus Tox? It is very uncomfortable...is there something for this?

Thank you, kindly.
 
emeraldbridges 3 years ago
Dr. Nawaz-

I received the Ignatia 200c in today's mail. I will wait to take it until I hear back about the tummy issue.

Thank you.
 
emeraldbridges 3 years ago
"Could this be a side effect of the Rhus Tox? "
No

Please take Natrum Phos 6x, 4 tablets, after each meal, for 1 week.

Also, Take Ignatia Amara, 1 time a day, for 3 days.

Many prayers for you.
 
nawazkhan 3 years ago
You are very kind...and I am grateful that you offer your time to help others. May God bless you for it.

I took the Ignatia, and have been very tired...still grieving and somewhat needy...but less emotional and I feel more optimistic (don't want to leave the planet). It is still early, but it seems to be having a good effect.

My tummy/stomach is still really bothering me. I'm not sure the Nat Phos is doing much...it has been 3 days and I have not seen any improvement.

I used to take something called Nux Vomica Homaccord to help with tummy pain when it flared up, but I understand that one cannot take Nux with Ignatia.

If you have any suggestions with regard to the tummy issue, I would be most appreciative.

Thank you for your kindness.
 
emeraldbridges 3 years ago
"but I understand that one cannot take Nux with Ignatia.
"
One may take after.

Please take Nux Vomica 200C, 4 drops mixed in 2 sips of mineral water, 1 time a day, for 3 days.

It is always easy to blame the remedy for current issues. Please be careful.

Thanks for your comments and prayers.

More prayers for your speedy recovery.
 
nawazkhan 3 years ago
Hello Nawaz-

It has been a little while, but I want to check back in.

My current symptoms are:

Severe Gastritis - no heartburn, but tight, bloated, distended and painful tummy.

Acne on back which my naturopathic doctor says is bacterial. She wants me to take Turmeric and I did for a couple of days - my acne started to get less, but the Turmeric really upset my gastritis.

Very sleep in the afternoon and evening. So sleepy, if I sit down I will fall asleep - I just cannot stay awake and I am getting plenty of sleep at night.

My memory is not very good and I keep mixing up words and forgetting why I walked into a room.

Vaginal discharge. It is white and it just gushes sometimes. No itch or burning right now.

I have a very mild headache in my forehead area for some weeks (I don't usually get headaches) and I sometimes feel depressed and like I want to cry for no reason - then it goes away the next day.

A new symptoms is some breast swelling and tenderness and more water retention before my period.

My low grade fever is gone and I have more motivation to do things during the day. My overall energy seems higher, even though I am very sleepy.

Thank you very much for your continued assistance. May you be blessed.
 
emeraldbridges 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.